# SDR TWAA0013211

- Difficulty date: July 31, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON CUSP ANGLE AT RT SERVICE DOOR, STA 160 TO 200.  REMOVED CORROSION PER SPM 6-80-01.  REPLACED CORRODED SECTION OF CUSP PER SPM 6-70-01.  INSTALLED CUSP SPLICE PER DRAWING JO60288 SHEET 1.
